# SDR RJEF20140717009

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N564TA
- Make and model: Airbus A321-231
- Aircraft serial: 2862
- Aircraft time: 30,843 hours, 10,208 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 2A3343
- Part serial: PSGCAN8964
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 7,285 hours, 2,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBING PHASE OF FLIGHT THE CAPTAIN REPORTED ENG 1 EPR MODE FAULT WITH N1 UNRATED INDICATION.  THE ACFT RETURNED FOR MX.  AFTER AN UNEVENTFUL LANDING THE ACFT WAS HELD ON GND & PERFORMED FAULT ANALYSIS IAW TSM 73-22-00-810-817-B, REPLACING THE P2 & T2 SENSOR OF ENG 1 IAW AMM 73-22-11 PB401, PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.  AS A PRECAUTIONARY ACTION REPLACED THE RELAY BOX OF ENG 1 IAW AMM 71-51-49 PB401.  THE ACFT WAS RETURNED TO SERVICE.
